MathSciNet Relay Station
MathSciNet bibliographic data
MR177314 (31 #1577) 47.70 (47.25)
Gagliardo, Emilio On integral trasformations with positive kernel. Proc. Amer. Math. Soc. 16 1965 429–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement